# SDR ASAA2013040294323

- Difficulty date: April 2, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 3,455 hours, 995 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAG ON F/O ND LT NAV DISENGAGED. WHILE ATTEMPTING TO RUN QRH, CONDITION DISAPPEARED.  DFCS BITE LOGGED FMC DATA FAULT, FMC BITE LOGGED INTERMITTENT POSITION FAULT.   ACCOMPLISHED FMC OPS TEST IAW 34-61-00 AND DFCS LRU REPLACEMENT TEST FOR FMC, ALL CHECKED NORMAL.   ACFT REMAINS CAT III AUTOLAND/HGS, SCREW REFLECTS SAME.
